# SDR SWAA2018041221134

- Difficulty date: April 1, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81276
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD CORRODED BETWEEN BS 847 TO BS 867, RBL 21.  R&R SHIELD IAW SRM AND DWG.
